# SDR DXTA200400220

- Difficulty date: January 18, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 1,567 hours, 1,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR ONCE WITH THE SAME RESULT.  JACK UP AIRCRAFT INSPECTED UPLOCK ACTUATORS, SWITCHES AND CONNECTOR, ALSO INSPECTED NOSE GEAR STRUT FOR PROPER INFLATION. PERFORMED GEAR RETRACTION IAW CESSNA 560XL MM CHAPTER 32-30-00 SEVERAL TIMES WITH NO DEFECTS, OPERATIONAL CHECKS SATISFACTORY.
